# SDR QXEA2010022200109

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO DOOR SILL CORRODED AROUND NUT PLATE HOLES AND AT ANGLES OF RADIUS.  BLENDED CORROSION IAW 51-21-06-001-001-A01.  PERFORMED ECI ON BLENDED AREAS, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM 51-20-006.  MAPPED OUT DAMAGE AND SENT TO MFG FOR REO. TREATED AND PRIMED AREA IAW SRM 51-21-11-001-001-A01 AND 51-25-06-001-001-A01. WORK PERFORMED IN CONFORMITY WITH TASK CARD REO 670-53-61-559.
